# SDR SWIA201439369

- Difficulty date: September 7, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 29,805 hours, 24,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD EDGE MEMBER CORRODED AROUND NUTPLATE HOLES FROM BS 559+80 - 559+112.   REMOVED CORROSION FROM RT FLOOR SUPPORT AND FOUND TO BE WITHIN LIMITS AND RESTORED FINISH REF REO.
